# SDR MASA200700836

- Difficulty date: December 3, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,448 hours, 15,898 cycles
- Engine: Ge CF343B1
- Engine time: 12,517 hours, 10,298 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Part number: 6078T57G05
- Part serial: GEE13971
- Condition: Damaged
- Location: Engine
- Part time: 12,517 hours, 10,298 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INDICATION OF ARC OUT AT THE 12 O'CLOCK POSITION IN AREA 8.  REMOVED AND REPLACED FAN DISK, ALL OPS CHECK GOOD.
